Alert archive / Montana / Red Flag Warnings in 2007

Red Flag Warning 20, NWS Missoula, MT

August 24, 20075 counties in Idaho; 16 counties in Montana

NWS Missoula, MT issued this red flag warning at Aug 24, 2007, 12:33 PM PDT for 5 counties in Idaho; 16 counties in Montana. It took effect at Aug 25, 2007, 1:00 PM PDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 24, 2007, 12:33 PM PDT (19:33 UTC)
In effect from
Aug 25, 2007, 1:00 PM PDT
Expired
Aug 25, 2007, 8:00 PM PDT
In force
7 hr
Issued by
NWS Missoula, MT
All 21 counties

Clearwater County, ID, Idaho County, ID, Latah County, ID, Lewis County, ID, Nez Perce County, ID, Beaverhead County, MT, Deer Lodge County, MT, Flathead County, MT, Glacier County, MT, Granite County, MT, Jefferson County, MT, Lake County, MT, Lewis and Clark County, MT, Lincoln County, MT, Madison County, MT, Mineral County, MT, Missoula County, MT, Powell County, MT, Ravalli County, MT, Sanders County, MT, Silver Bow County, MT

The radar

The Missoula radar (KMSX), 34 km from the middle of the area, began a volume at 19:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Spokane, WA (KOTX), launched 12:00Z, 7.6 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 12:00Z on 2007-08-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 12:00Z on 2007-08-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2401 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
-12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KMSO 241933
RFWMSO

RED FLAG WARNING
NATIONAL WEATHER SERVICE MISSOULA MT
133 PM MDT FRI AUG 24 2007

IDZ102-103-MTZ104>111-250345-
/O.NEW.KMSO.FW.W.0020.070825T2000Z-070826T0300Z/
PALOUSE/HELLS CANYON-CLEARWATER/NEZ PERCE-KOOTENAI-
FLATHEAD/GLACIER PARK-WEST LOLO-SALISH AND KOOTENAI RESERVATION-
EAST LOLO-BITTERROOT-DEERLODGE/WEST BEAVERHEAD-EAST BEAVERHEAD-
133 PM MDT FRI AUG 24 2007 /1233 PM PDT FRI AUG 24 2007/

...RED FLAG WARNING IN EFFECT FROM 2 PM MDT /1 PM PDT/ TO 9 PM
MDT /8 PM PDT/ SATURDAY FOR GUSTY WINDS AND LOW HUMIDITIES ACROSS
THE PALOUSE/HELLS CANYON...CLEARWATER/NEZ PERCE...KOOTENAI...
FLATHEAD/GLACIER PARK...WEST LOLO...SALISH AND KOOTENAI
RESERVATION...EAST LOLO...BITTERROOT...DEERLODGE/WEST
BEAVERHEAD...EAST BEAVERHEAD (ALL ZONES 102-111)...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM MDT /1 PM PDT/ TO 9 PM MDT
/8 PM PDT/ SATURDAY. 

A DRY COLD FRONT WILL MOVE ACROSS NORTH CENTRAL IDAHO AND WESTERN
MONTANA ON SATURDAY AFTERNOON AND EVENING BRINGING SUSTAINED
SOUTHWESTERLY TO WESTERLY WINDS OF 15 TO 20 MPH. GUSTS UP TO 40
MPH ARE ALSO EXPECTED. IN ADDITION...VERY LOW HUMIDITIES WILL ACT
WITH THE WIND TO CREATE CRITICAL FIRE WEATHER CONDITIONS.
RIDGETOPS...WEST FACING SLOPES AND WEST TO EAST ORIENTED CANYONS
WILL BE AMONG THE AREAS MOST IMPACTED BY THIS EVENT. FIRE WEATHER
CONDITIONS WILL BEGIN TO IMPROVE LATE SATURDAY EVENING AS WINDS
BEGIN TO DIMINISH AND AS HUMIDITIES LEVELS BEGIN TO RISE.

A RED FLAG WARNING MEANS THAT A COMBINATION OF STRONG WINDS...LOW
RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE
FIRE GROWTH POTENTIAL DURING THE IMPACT PERIOD LISTED ABOVE.

$$
4 follow-up statements
000 
WWUS85 KMSO 242106
RFWMSO

RED FLAG WARNING
NATIONAL WEATHER SERVICE MISSOULA MT
306 PM MDT FRI AUG 24 2007

IDZ102-103-MTZ104>111-251100-
/O.CON.KMSO.FW.W.0020.070825T2000Z-070826T0300Z/
PALOUSE/HELLS CANYON-CLEARWATER/NEZ PERCE-KOOTENAI-
FLATHEAD/GLACIER PARK-WEST LOLO-SALISH AND KOOTENAI RESERVATION-
EAST LOLO-BITTERROOT-DEERLODGE/WEST BEAVERHEAD-EAST BEAVERHEAD-
306 PM MDT FRI AUG 24 2007 /206 PM PDT FRI AUG 24 2007/

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM MDT /1 PM PDT/ TO
9 PM MDT /8 PM PDT/ SATURDAY FOR GUSTY WINDS AND LOW HUMIDITIES
ACROSS THE PALOUSE/HELLS CANYON...CLEARWATER/NEZ PERCE...
KOOTENAI...FLATHEAD/GLACIER PARK...WEST LOLO...SALISH AND
KOOTENAI RESERVATION...EAST LOLO...BITTERROOT...DEERLODGE/WEST
BEAVERHEAD...EAST BEAVERHEAD (FOR ALL ZONES 102-111)...

A DRY COLD FRONT WILL MOVE ACROSS NORTH CENTRAL IDAHO AND WESTERN
MONTANA ON SATURDAY AFTERNOON AND EVENING BRINGING SUSTAINED
SOUTHWESTERLY TO WESTERLY WINDS OF 15 TO 20 MPH. GUSTS UP TO 40
MPH ARE ALSO EXPECTED. IN ADDITION...VERY LOW HUMIDITIES WILL ACT
WITH THE WIND TO CREATE CRITICAL FIRE WEATHER CONDITIONS.
RIDGETOPS...WEST FACING SLOPES AND WEST TO EAST ORIENTED CANYONS
WILL BE AMONG THE AREAS MOST IMPACTED BY THIS EVENT. FIRE WEATHER
CONDITIONS WILL BEGIN TO IMPROVE LATE SATURDAY EVENING AS WINDS
BEGIN TO DIMINISH AND AS HUMIDITIES LEVELS BEGIN TO RISE.

A RED FLAG WARNING MEANS THAT A COMBINATION OF STRONG WINDS...LOW
RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE
FIRE GROWTH POTENTIAL DURING THE IMPACT PERIOD LISTED ABOVE.

$$
000 
WWUS85 KMSO 250930
RFWMSO

RED FLAG WARNING
NATIONAL WEATHER SERVICE MISSOULA MT
330 AM MDT SAT AUG 25 2007

IDZ102-103-MTZ104>111-252130-
/O.CON.KMSO.FW.W.0020.070825T2000Z-070826T0300Z/
PALOUSE/HELLS CANYON-CLEARWATER/NEZ PERCE-KOOTENAI-
FLATHEAD/GLACIER PARK-WEST LOLO-SALISH AND KOOTENAI RESERVATION-
EAST LOLO-BITTERROOT-DEERLODGE/WEST BEAVERHEAD-EAST BEAVERHEAD-
330 AM MDT SAT AUG 25 2007 /230 AM PDT SAT AUG 25 2007/

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM MDT /1 PM PDT/
THIS AFTERNOON TO 9 PM MDT /8 PM PDT/ THIS EVENING FOR GUSTY
WINDS AND LOW HUMIDITIES ACROSS THE PALOUSE/HELLS CANYON...
CLEARWATER/NEZ PERCE...KOOTENAI...FLATHEAD/GLACIER PARK...WEST
LOLO...SALISH AND KOOTENAI RESERVATION...EAST LOLO...BITTERROOT...
DEERLODGE/WEST BEAVERHEAD...EAST BEAVERHEAD (ZONES 102 THROUGH 111)...

A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM MDT /1 PM PDT/
THIS AFTERNOON TO 9 PM MDT /8 PM PDT/ THIS EVENING. 

A DRY COLD FRONT WILL MOVE ACROSS NORTH CENTRAL IDAHO AND WESTERN
MONTANA BY EARLY SUNDAY. AHEAD OF THIS FRONT...AN INCREASED
PRESSURE GRADIENT WILL RESULT IN SUSTAINED SOUTHWEST AND WEST WINDS
OF 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. VERY LOW HUMIDITIES WILL
COMBINE WITH THE WIND TO CREATE CRITICAL FIRE WEATHER CONDITIONS.
RIDGE TOPS...WEST FACING SLOPES AND WEST TO EAST ORIENTED CANYONS
WILL BE AMONG THE AREAS MOST IMPACTED BY THIS EVENT. FIRE WEATHER
CONDITIONS WILL BEGIN TO IMPROVE LATE THIS EVENING AS WINDS BEGIN
TO DIMINISH AND RELATIVE HUMIDITIES RISE.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED OR ARE OCCURRING. A COMBINATION OF STRONG WINDS...LOW RELATIVE
HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH
POTENTIAL.

$$
000 
WWUS85 KMSO 252021
RFWMSO

RED FLAG WARNING
NATIONAL WEATHER SERVICE MISSOULA MT
221 PM MDT SAT AUG 25 2007

IDZ102-103-260300-
/O.CON.KMSO.FW.W.0020.000000T0000Z-070826T0300Z/
PALOUSE/HELLS CANYON-CLEARWATER/NEZ PERCE-
121 PM PDT SAT AUG 25 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING
FOR GUSTY WINDS AND LOW HUMIDITIES ACROSS THE PALOUSE/HELLS
CANYON...CLEARWATER/NEZ PERCE (ZONES 102 AND 103)...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING.

WEST TO SOUTHWEST WINDS ALOFT HAVE MIXED TO THE SURFACE AND
COMBINED FORCES WITH A SUPPORTIVE SURFACE PRESSURE GRADIENT
CREATING GUSTY WINDS ACROSS THE IDAHO PANHANDLE. SUSTAINED
WESTERLY WINDS 10 TO 20 MPH WITH GUSTS UP TO 30 MPH ARE EXPECTED
THROUGH THE REMAINDER OF THE AFTERNOON AND INTO THE EARLY EVENING.
THESE WINDS WILL BE WIDESPREAD OVER THE HIGHER ELEVATIONS...BUT
MORE LOCALIZED IN THE VALLEY LOCATIONS. IN ADDITION TO WINDS...LOW
RELATIVE HUMIDITIES IN THE TEENS WILL OFFER UP CONDITIONS
CONDUCIVE TO INCREASED FIRE BEHAVIOR.

FIRE WEATHER CONDITIONS WILL BEGIN TO IMPROVE LATE THIS EVENING
AS WINDS BEGIN TO DIMINISH AND RELATIVE HUMIDITIES RECOVER.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED OR ARE OCCURRING. A COMBINATION OF STRONG WINDS...
LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

MTZ104>108-260300-
/O.CON.KMSO.FW.W.0020.000000T0000Z-070826T0300Z/
KOOTENAI-FLATHEAD/GLACIER PARK-WEST LOLO-
SALISH AND KOOTENAI RESERVATION-EAST LOLO-
221 PM MDT SAT AUG 25 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW HUMIDITIES ACROSS THE KOOTENAI...
FLATHEAD/GLACIER PARK...WEST LOLO...SALISH AND KOOTENAI
RESERVATION...EAST LOLO (ZONES 104 105 106 107 AND 108)...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING.

WEST TO SOUTHWEST WINDS ALOFT HAVE MIXED TO THE SURFACE AND
COMBINED FORCES WITH A SUPPORTIVE SURFACE PRESSURE GRADIENT
CREATING GUSTY WINDS ACROSS THE IDAHO PANHANDLE AND WESTERN
MONTANA. SUSTAINED WESTERLY WINDS 15 TO 20 MPH WITH GUSTS UP TO 35
MPH ARE EXPECTED THROUGH THE REMAINDER OF THE AFTERNOON AND INTO
THE EARLY EVENING. IN ADDITION TO WINDS...LOW RELATIVE HUMIDITIES
IN THE TEENS WILL OFFER UP CONDITIONS CONDUCIVE TO INCREASED FIRE
BEHAVIOR.

FIRE WEATHER CONDITIONS WILL BEGIN TO IMPROVE LATE THIS EVENING
AS WINDS BEGIN TO DIMINISH AND RELATIVE HUMIDITIES RECOVER.

GUSTY WESTERLY WINDS ARE EXPECTED AGAIN SUNDAY. HOWEVER...HIGHER
RELATIVE HUMIDITIES AND COOLER TEMPERATURES WILL HELP OFFSET THE
NEGATIVE IMPACT BY WINDS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED OR ARE OCCURRING. A COMBINATION OF STRONG WINDS...
LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

MTZ109>111-260300-
/O.CON.KMSO.FW.W.0020.000000T0000Z-070826T0300Z/
BITTERROOT-DEERLODGE/WEST BEAVERHEAD-EAST BEAVERHEAD-
221 PM MDT SAT AUG 25 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW HUMIDITIES ACROSS THE BITTERROOT...
DEERLODGE/WEST BEAVERHEAD...EAST BEAVERHEAD (ZONES 109 110 111)...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING.


WEST TO SOUTHWEST WINDS ALOFT HAVE MIXED TO THE SURFACE AND
COMBINED FORCES WITH A SUPPORTIVE SURFACE PRESSURE GRADIENT
CREATING GUSTY WINDS ACROSS THE IDAHO PANHANDLE AND WESTERN
MONTANA. SUSTAINED WESTERLY WINDS 15 TO 25 MPH WITH GUSTS UP TO 35
MPH ARE EXPECTED THROUGH THE REMAINDER OF THE AFTERNOON AND INTO
THE EARLY EVENING. IN ADDITION TO WINDS...LOW RELATIVE HUMIDITIES
RANGING FROM 8 TO 18 PERCENT WILL OFFER UP CONDITIONS CONDUCIVE TO
INCREASED FIRE BEHAVIOR.

FIRE WEATHER CONDITIONS WILL BEGIN TO IMPROVE LATE THIS EVENING
AS WINDS BEGIN TO DIMINISH AND RELATIVE HUMIDITIES RECOVER.

STRONG NORTHWEST WINDS ARE EXPECTED AGAIN SUNDAY. THE BEAVERHEAD
DEERLODGE FORESTS (ZONES 110 111) WILL ALSO SEE HUMIDITIES DIP
INTO THE TEENS SUNDAY AFTERNOON FOR ANOTHER PERIOD OF POTENTIAL
ACTIVE BURNING. THE BITTERROOT FOREST WILL BENEFIT FROM INCREASED
RELATIVE HUMIDITIES.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED OR ARE OCCURRING. A COMBINATION OF STRONG WINDS...
LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
000 
WWUS85 KMSO 260252
RFWMSO

RED FLAG WARNING
NATIONAL WEATHER SERVICE MISSOULA MT
852 PM MDT SAT AUG 25 2007

IDZ102-103-260400-
/O.EXP.KMSO.FW.W.0020.000000T0000Z-070826T0300Z/
PALOUSE/HELLS CANYON-CLEARWATER/NEZ PERCE-
752 PM PDT SAT AUG 25 2007

...RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING FOR
GUSTY WINDS AND LOW HUMIDITIES ACROSS THE PALOUSE/HELLS CANYON...
CLEARWATER/NEZ PERCE (ZONES 102 103)...

THE RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING. 

WINDS HAVE SUBSIDED AND RELATIVE HUMIDITIES HAVE BEGUN AN UPWARD
TREND ACROSS THE AREA. HOWEVER...LOOK FOR LOCALLY GUSTY CONDITIONS
TO CONTINUE UNTIL MIDNIGHT. 

$$

MTZ104>108-260400-
/O.EXP.KMSO.FW.W.0020.000000T0000Z-070826T0300Z/
KOOTENAI-FLATHEAD/GLACIER PARK-WEST LOLO-
SALISH AND KOOTENAI RESERVATION-EAST LOLO-
852 PM MDT SAT AUG 25 2007

...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR
GUSTY WINDS AND LOW HUMIDITIES ACROSS THE KOOTENAI...
FLATHEAD/GLACIER PARK...WEST LOLO...SALISH AND KOOTENAI
RESERVATION...EAST LOLO (ZONES 104-108)...

THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. 

WINDS HAVE SUBSIDED AND RELATIVE HUMIDITIES HAVE BEGUN AN UPWARD
TREND ACROSS THE AREA. HOWEVER...LOOK FOR LOCALLY GUSTY CONDITIONS
TO CONTINUE UNTIL MIDNIGHT.

$$

MTZ109>111-260400-
/O.EXP.KMSO.FW.W.0020.000000T0000Z-070826T0300Z/
BITTERROOT-DEERLODGE/WEST BEAVERHEAD-EAST BEAVERHEAD-
852 PM MDT SAT AUG 25 2007

...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR
GUSTY WINDS AND LOW HUMIDITIES ACROSS THE BITTERROOT...
DEERLODGE/WEST BEAVERHEAD...EAST BEAVERHEAD (ZONES 109-111)...

THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. 

WINDS HAVE SUBSIDED AND RELATIVE HUMIDITIES HAVE BEGUN AN UPWARD
TREND ACROSS THE AREA. HOWEVER...LOOK FOR LOCALLY GUSTY CONDITIONS
TO CONTINUE UNTIL MIDNIGHT.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Missoula, MT wrote its last area forecast discussion before this red flag warning went out at Aug 24, 2:31 AM PDT, 10 hours 2 minutes earlier.

Area forecast discussion, Aug 24, 2:31 AM PDT, 10 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MISSOULA MT
331 AM MDT FRI AUG 24 2007

.DISCUSSION...A WEAK DISTURBANCE WITH SOME MOISTURE WILL MOVE
ACROSS NORTHWEST MONTANA THIS AFTERNOON. THIS FEATURE WILL
PRIMARILY CAUSE AN INCREASE IN CLOUD COVER...BUT AN ISOLATED
SHOWER OVER GLACIER PARK CAN NOT BE RULED OUT. THEN A WEAK RIDGE
OF HIGH PRESSURE WILL BUILD OVER THE NORTHERN ROCKIES TONIGHT
CAUSING A FAIRLY CLEAR AND DRY PERIOD. ON SATURDAY AN APPROACHING
SYSTEM WILL TIGHTEN THE PRESSURE GRADIENT CAUSING WESTERLY WINDS
TO INCREASE. THE ATMOSPHERE IS EXPECTED TO DESTABILIZE SATURDAY
AFTERNOON AND EVENING ALLOWING FOR GUSTY UPPER LEVEL WINDS TO MIX
TO THE SURFACE. THE AIRMASS OVER THE NORTHERN ROCKIES WILL REMAIN
DRY SO THERE IS THE POTENTIAL FOR CRITICAL FIRE CONDITIONS ON
SATURDAY AFTERNOON AND EVENING. A COLD FRONT WILL START TO MAKE
ITS WAY INTO NORTH CENTRAL IDAHO AND WESTERN MONTANA SATURDAY
NIGHT. THIS FRONT WILL CAUSE AN INCREASE CHANCE FOR
PRECIPITATION...BUT MOISTURE WILL BE LIMITED. WINDS WILL DIMINISH
AFTER SUNSET IN MOST VALLEY LOCATIONS SATURDAY...BUT THE RIDGES COULD
SEE WESTERLY WINDS THROUGH OUT THE NIGHT. TEMPERATURES FOR THE
NEXT COUPLE OF DAYS WILL BE NEAR TO ABOVE NORMAL.

SUNDAY THROUGH THURSDAY...LITTLE CHANGE TO PREVIOUS FORECAST. A
BROAD LOW PRESSURE TROUGH IS EXPECTED TO PASS SUNDAY THROUGH
MONDAY NIGHT...BRINGING CHANCES FOR PRECIPITATION TO NORTHWEST
MONTANA AND ALONG THE CONTINENTAL DIVIDE. GUSTY WINDS EXPECTED
OVER SOUTHWEST MONTANA SUNDAY. THIS ALONG WITH LOW RELATIVE
HUMIDITIES SHOULD PRODUCE CONTINUED HAZARDOUS FIRE WEATHER
CONDITIONS IN THIS AREA. HIGH PRESSURE RIDGE EXPECTED TO BUILD
BEGINNING TUESDAY INTO THE MIDDLE OF NEXT WEEK. THIS SHOULD DRY
THINGS OUT AND BRING WARMER TEMPERATURES TO THE AREA.

&&

.AVIATION...NO SIGNIFICANT WEATHER IMPACT TO AVIATION EXPECTED.
PLEASE SEE APPROPRIATE TAFS AND TWEBS.

&&

.MSO WATCHES/WARNINGS/ADVISORIES...
MT...NONE.
ID...NONE.
&&

SHORT TERM...SMITH
LONG TERM/AVIATION...STEGEMILLER

Nearby

Red Flag Warnings in Montana, 2007Red Flag Warnings in Idaho, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.